ISSN

2231-3915 (Online)
2231-3907 (Print)


Author(s): Monika Khanna, Ajaib S. Banyal

Email(s): ajaibbanyal@rediffmail.com , khannamonika1501@gmail.com

DOI: Not Available

Address: Monika Khanna1, Ajaib S. Banyal2*
1Research Scholar, Department of Mathematics, Singhania University, Jhunjhunu, (Raj.) India
2Department of Mathematics, Govt. College Nadaun, Dist. Hamirpur, (HP) India 177033
*Corresponding Author

Published In:   Volume - 5,      Issue - 1,     Year - 2015


ABSTRACT:
The thermal instability of a couple-stress fluid acted upon by uniform vertical rotation and heated from below in a porous medium is investigated. Following the linearized stability theory and normal mode analysis, the paper through mathematical analysis of the governing equations of couple-stress fluid convection with a uniform vertical rotation in porous medium, for the case of rigid boundaries shows that the complex growth rate of oscillatory perturbations, neutral or unstable for all wave numbers, must lie inside a semi-circle, in the right half of a complex -plane, where is the Taylor number, is the dimensionless medium permeability of the porous medium and F is the couple-stress parameter, which prescribes the upper limits to the complex growth rate of arbitrary oscillatory motions of growing amplitude in a rotatory couple-stress fluid in porous medium heated from below. Further, It is established that the existence of oscillatory motions of growing amplitude in the present configuration, depends crucially upon the magnitude of the non-dimensional number, in the sense so long as, no such motions are possible, and in particular PES is valid.


Cite this article:
. Upper Limits to the Complex growth Rate in Rotatory-Thermal Instability in a Couple-Stress Fluid in a Porous Medium. Int. J. Tech. 5(1): Jan.-June 2015; Page 41-49


Recomonded Articles:

Author(s): Satish Garg, Priyanka Vaishist, S. P. Gupta

DOI: 10.5958/2231-3915.2016.00009.2         Access: Open Access Read More

Author(s): S. K. Kango, Sanjay Sharma, Kalpna Chadha

DOI: 10.5958/2231-3915.2016.00020.1         Access: Open Access Read More

Author(s): Jyoti Prakash, Virender Singh, Shweta Manan

DOI: 10.5958/2231-3915.2016.00018.3         Access: Open Access Read More

Author(s): H.L. Sharma, Vijay Thakur

DOI: 10.5958/2231-3915.2016.00042.0         Access: Open Access Read More

Author(s): Jyoti Ahuja, Urvashi Gupta

DOI: 10.5958/2231-3915.2016.00032.8         Access: Open Access Read More

Author(s): Satish Kumar Garg

DOI: 10.5958/2231-3915.2016.00031.6         Access: Open Access Read More

Author(s): Ajaib S. Banyal, Kamal Singh

DOI: 10.5958/2231-3915.2016.00041.9         Access: Open Access Read More

Author(s): P.K. Singh, Narendra Pal Singh

DOI:         Access: Open Access Read More

Author(s): Joginder Singh Dhiman1, Vijay Kumar2, Som Krishan Sharma3

DOI:         Access: Open Access Read More

Author(s): Ashutosh D. Bagde, Dr. S.B. Jaju, P.G. Patil

DOI:         Access: Open Access Read More

Author(s): Amitava Biswas, Abhishek Bisaria

DOI: 10.5958/2231-3915.2019.00010.5         Access: Closed Access Read More

Author(s): Rajdeep Chowdhury, Saikat Ghosh

DOI:         Access: Open Access Read More

Author(s): Joginder Singh Dhiman, Nivedita Sharma

DOI:         Access: Open Access Read More

Author(s): Sanjoy Ghosal

DOI:         Access: Open Access Read More

Author(s): Manjeeth Kolli Venkata, Bharath Reddy Rondla, Sri Kalyana Rama J

DOI: DOI: 10.5958/2231-3915.2015.00013.9         Access: Open Access Read More

Author(s): Amane Nikita B., Shete Sanmati D, Chavan Rajeshwar V., Desai Punam S., V. R. Salunkhe

DOI: 10.5958/2231-3915.2019.00012.9         Access: Closed Access Read More

International Journal of Technology (IJT) is an international, peer-reviewed journal, research journal aiming at promoting and publishing original high quality research in all disciplines of engineering sciences and technology...... Read more >>>

RNI: Not Available                     
DOI: 10.5958/2231-3915 


Recent Articles




Tags